Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've read that Accutane is casing brain damage and cronical depression. Is there anyone who have had their heads scanned after the treatment?

Prescribe meds that causes brain damages, severe skin issues, depression and much more...I understand the guy who killed his doctor.

Link to comment
Share on other sites

Although i have had many bad side effects from tane. I'm not going to say everyone will get this and that....Because they probably won't. The majority of people are fine and have no long term problems. What i don't like is when people dissmiss things that you say, simply because they have been on the drug and been fine. Everyone reacts differently and some people are very unlucky.

My new derm (world renowned) says 90% of his patients are just fine....but he does have 10% who have some long lasting side effects. Ranging from chillitus (severly dry and cracked lips), to joint problems, to rosacea etc etc. He actually uses light technology on his patients before accutane due to the side effects.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×